Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Sound from throat, sneezing, blockage in throat when Montair Lc and Brofy 100 are stopped. Am I addicted to these pills ?

I am taking Montair Lc and Brofy 100 for last 2years till date, the moment i stop talking the pills, then the problem starts i.e. sound from throat , sneezing , blockage in throat etc. Please tell me that i am not addicted to this medicine and for how long do i hav to take these pills. Do these medicine hav any side effects. My Problems generally arrives in winter season, and if i stop taking these pills my health become very poor. Please advice..
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It seems you are having allergic rhinitis. Because you reported you were having frequent episodes of cough and cold, sneezing whenever you stopped those medication particularly in the month of winter. Montelukast -levocetrizine has few side effects such as abdominal discomfort, dryness of nose, drowsiness, blurred vision, dry mouth but occurrence of these side effects are rare. But I will advice you to take fluticasone- azelastine nasal spray one puff through each nostril twice daily. Along with that, you should take montelukast-levocetrizine tablet once daily at bedtime. Then after two weeks you switch to levocetrizine once daily. I will advocate you not to take montelukast more than two weeks. You will feel lot better with these medications. You will probably get rid of symptoms within three symptoms. You may also take influenza vaccine once in year in the winters. This will also reduce occurrence of cough and colds and will also reduce the severity of the illness.
Hope, I satisfied your queries.
Answered: Fri, 2 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor